The hodograph method for convex profiles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 3, pp. 341-364.
@article{ASNSP_1982_4_9_3_341_0,
     author = {Hummel, Robert A.},
     title = {The hodograph method for convex profiles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {341--364},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {3},
     year = {1982},
     zbl = {0521.76011},
     mrnumber = {681931},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_3_341_0/}
}
TY  - JOUR
AU  - Hummel, Robert A.
TI  - The hodograph method for convex profiles
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1982
DA  - 1982///
SP  - 341
EP  - 364
VL  - Ser. 4, 9
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1982_4_9_3_341_0/
UR  - https://zbmath.org/?q=an%3A0521.76011
UR  - https://www.ams.org/mathscinet-getitem?mr=681931
LA  - en
ID  - ASNSP_1982_4_9_3_341_0
ER  - 
%0 Journal Article
%A Hummel, Robert A.
%T The hodograph method for convex profiles
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1982
%P 341-364
%V Ser. 4, 9
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1982_4_9_3_341_0
Hummel, Robert A. The hodograph method for convex profiles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 3, pp. 341-364. http://www.numdam.org/item/ASNSP_1982_4_9_3_341_0/

[1] H Brezis - G. Stampacchia, The hodograph method in fluid-dynamics in the light of variational inequalities, Arch. Rational Mech. Anal., 61 (1976), pp. 1-18. | MR | Zbl

[2] G Stampacchia, Le disequazioni variazionali nella dinamica dei fluidi. Metodi valutativi della Fisica-Matematica, Accad. Naz. Lincei, Quaderno n. 217 (1975). pp. 169-180.

[3] F. Tomarelli, Un problème de fluidodynamique avec les inequations variationnelles, C. R. Acad. Sci. Paris, 286 (1978), pp. 999-1002. | MR | Zbl

[4] H Brezis - G. Duvant, Ecoulement avec sillage autour d'un profile symétrique sans incidence, C. R. Acad. Sci. Paris, 276 (1973), pp. 875-878. | Zbl

[5] W. Rudin, Real and Complex Analysis, McGraw Hill, 1966. | MR | Zbl

[6] S. Warschawski, On differentiability at the boundary in conformal mapping, Proc. Amer. Math. Soc., 12 (1961), pp. 614-620. | MR | Zbl

[7] D. Kinderlehrer - G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, 1980. | MR | Zbl

[8] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 153-188. | MR | Zbl

[9] J.L. Lions - G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519. | MR | Zbl